# SDR CA110223006

- Difficulty date: February 22, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Probe
- Part time: 37 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY PITOT/STATIC TUBE HEATER FAILED IN FLIGHT CAUSING THE"STBY HTR FAIL CAS MESSAGE TO ILLUMINATE.   TROUBLESHOOTING CONFIRMS THAT THE HEATER ELEMENT HAD BURNED OUT IN THE PROBE.   THIS IS THE SECOND PROBE THAT HAS BEEN CHANGED IN THE LAST 3 WEEKS. THE 1ST PROBE BURNED OUT AT 97 TAT 83 TAC FROM FACTORY NEW.   MFG HAS REPLACED 31 OF THESE PROBES IN THE LAST 12 MONTHS ON THE ENTIRE FLEET. MFG ALSO CONFIRMS THAT THE OEM HAS IDENTIFIED A MFG ISSUE WITH THIS PROBE.
